| Title: | О структурах на множестве Н-замкнутых расширений хаусдорфовых пространств |
| Authors: | Овсепян, С.Г. |
| Issue Date: | 1976 |
| Publisher: | Наука |
| Citation: | Овсепян, С.Г. О структурах на множестве Н-замкнутых расширений хаусдорфовых пространств / С.Г. Овсепян // Доклады Академии наук СССР.- Москва : Наука, 1976. - Т. 227, № 3. - С. 562-565. |
| URI: | https://elib.gsu.by/handle/123456789/90321 |
| Appears in Collections: | Оцифрованный фонд |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Овсепян_О_структурах.pdf | 211.32 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.